# SDR SIMA2023013016006

- Difficulty date: January 16, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE OUTBD SPLICE IS CORRODED AT FR 90 (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED AFT GALLEY FLOOR STRUCTURE OUTBD SPLICE AT FR 90 IAW EMB-175 SRM 51-40?08
